Items where Author is "A. N. CHUPRUNOV, A. N. CHUPRUNOV"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

A. N. CHUPRUNOV, A. N. CHUPRUNOV (1996) ON CONVERGENCE IN LAW OF MAXIMA OF INDEPENDENT IDENTICALLY DISTRIBUTED RANDOM VARIABLES WITH RANDOM COEFFICIENTS. ON CONVERGENCE IN LAW OF MAXIMA OF INDEPENDENT IDENTICALLY DISTRIBUTED RANDOM VARIABLES WITH RANDOM COEFFICIENTS, 44 (1). pp. 93-98. ISSN 1095-7219

This list was generated on Tue Jun 15 04:53:37 2021 WIT.